# SDR VNAA0010008

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 13,715 hours, 12,329 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7178011
- Part serial: 171
- Condition: Failed
- Location: Mlg Control
- Part time: 11,966 hours, 10,598 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL,  THE UNSAFE GEAR LIGHT ILLUMINATED.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE DECIDED TO FERRY THE PLANE TO DAYTON.  MAINTENANCE AT DAY INSPECTED AND REPLACED THE GEAR CONTROL LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
